Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 3, Issue 6

Open AccessArticle
On Semi-symmetric Para Kenmotsu Manifolds
Turkish Journal of Analysis and Number Theory. 2015, 3(6), 145-148. DOI: 10.12691/tjant-3-6-1
Pub. Date: December 18, 2015Views: 6202Downloads: 4477Citations: 2
Open AccessArticle
Upper Bound of Partial Sums Determined by Matrix Theory
Turkish Journal of Analysis and Number Theory. 2015, 3(6), 149-153. DOI: 10.12691/tjant-3-6-2
Pub. Date: December 23, 2015Views: 5671Downloads: 4148Citations: 1
Open AccessArticle
The Solutions of Initial Value Problems for Second-order Integro-differential Equations with Delayed Arguments in Banach Spaces
Turkish Journal of Analysis and Number Theory. 2015, 3(6), 154-159. DOI: 10.12691/tjant-3-6-3
Pub. Date: December 29, 2015Views: 5967Downloads: 4293
Open AccessArticle
−sets and Structure-Preserving Maps
Turkish Journal of Analysis and Number Theory. 2015, 3(6), 160-164. DOI: 10.12691/tjant-3-6-4
Pub. Date: December 30, 2015Views: 5387Downloads: 3806
Open AccessArticle
Some Fixed Point Theorems of Integral Type Contraction in Cone b-metric Spaces
Turkish Journal of Analysis and Number Theory. 2015, 3(6), 165-169. DOI: 10.12691/tjant-3-6-5
Pub. Date: December 31, 2015Views: 6671Downloads: 4775Citations: 3